Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

escocesa1

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About escocesa1

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. Hi guys, I know this post probably isn't in the right place but does anyone know how to go about finding a private dermatologist in the UK, particularly Scotland? I was on roaccutane 2 years ago and have recently started breaking out again, my doctor wont refer me to the derm at the hospital because he say's my face isn't bad enough yet. Personally I would rather try and get it sorted before it gets as bad as it was again. Any advice would be appreciated. Thanks xxxx
  2. Thaks guys for your replies. This morning I was just so frustrated that the person who is supposed to actually treat me (and paid well for it too) was so uncaring and blase about the whole thing. I will most definatley never be back at that doctor. Much like everyone on these message boards I have tried everything, things work for a while and then suddenly stop. Suppose I just need to keep waiting for the miracle cure!!! x
  3. Hi everyone, I left my doctors office near tears this morning after basically being told that nothing is going to work. Don't get me wrong, after thirteen years of putting up with acne and going through various topical treatments, antibiotics and eventually fourth months of roaccutane treatment I pretty much already KNEW this but the doctors attituted was just horrible. It was almost like "Why are you even bothering me with this??". I asked him if he thought the BCP would help and his basic r
  4. Thank you so much for your replies. To be honest a second course of accutane is the last thing I want to do, I might try out other options like topicals or BCP before I rush into anything. It just sucks to be teased with the promise of clear skin only to have the acne return with a vengance!!
  5. Hi everyone, I'm looking for some advice and I hope someone can help me. Having suffered with acne for the best part of thirteen years I decided last year to finally take the plunge and go on accutane. It was brilliant, I had very few side effects and (despite having to take steroids to get rid of the never ending IB) by the end my skin was perfectly clear except for the red marks and scarring but I was perfectly happy to live with that, knowing they would eventually fade. My four month cour
  6. I was on accutane for four months last year at 60mg a day. The derms that I saw assured me that the chances of it coming back were very small and, despite posts i've read on this forum to the contrary, I actually stupidly believed them. Within a few months of stopping I started getting huge clusters of whiteheads, something I'd never had before the accutane but I thought fine, I can handle a few whiteheads that's nothing compared to the cysts right?? But talk about speaking to soon, just the oth
  7. Hi guys, I've had really bad red marks for years and after a recent course of accutane they got even worse. I decided to try anti ageing products because every thing I read about them said that they smooth and even skin tone so I figured it was worth a try, after all, anything is right?? The results so far have been really good, the red has faded to really light brown colour and every day I see more of an improvement. Don't get me wrong, it has taken about a month to notice a difference, but e
  8. Hi guys, I've been on accutane for the past four months (55mg raised to 60mg two months ago) and now only have three days left before the end of my course. I was so against it to being with, but to be honest, it's the best thing i've ever done, despite the horrific IB my skin is now completley clear, except for the scarring. In fact accutane has made my life so much easier, my make up stays on because there is no oil to make it slide off, I only have to wash my hair twice a week and did I menti
  9. I had the same thing round about the two month mark, it felt like my eyes were going to pop out of my head, it even got worse whenever I shut my eyes, definatley not a dehydration headache. I told my derm who didn't really seem to care, she offered to lower my dose but I said no. The only thing she did advise was stopping the roaccutane for a few days then starting again. I stopped taking it for three days and the headache disappeared and has never came back.
  10. I rub olive oil into my scalp and hair and leave it for about an hour before I wash it, it really helps with the dry scalp and also stops my hair from becoming to dry from the accutane. I also only wash my hair twice a week to stop the irritation. To be honest though I only found it a problem for the first month or so of accutane. I'm now in my third month and my scalp is a lot less sensitive.
  11. I've just finished my first month on roaccutane and up until a few days ago everything has been absolutley fine (except the muscle pain but i've been working out so partly my own fault). About three days ago I started getting a headache that felt like my eyes were going to pop out. I saw my derm on Friday and she said that if they continue then to stop taking the tablets. She also offered to lower my dose (I'm on 55mg per day, the maximum for my weight) but didn't insist and so I said no, becaus
  12. Thanks for asking that cause I have done the exact same thing and was also worried that they might be able to tell and then would refuse me my next prescription. But everyone I have spoken to seems to think that there is no reason they should.
  13. Thanx guys, I guess I'll just keep on it and wait and see. It's scary stuff but sometimes so is looking in the mirror lol x
  14. Hi, I've just started my roaccutane treatment four days ago at 50mg per day and already I'm thinking about coming off of it. All I have read are horror stories!!!!!!!!!!!! I think I can handle the dryness ok (when it eventually starts) but the other stuff................ I've heard about terrible IB's, long lasting joing problems, vision problems, depression......the list is endless. I'm about to go to uni in a few months time and need my mind to be clear and I cannot stop working out, so is
×